# SDR UIEA2019080204921

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: 69B141911
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 CANOE FAIRING 665EB SCREW HOLE FOUND ELONGATED. FABRICATED A NEW CANOE FAIRING 665EB PANEL IAW EO 4457A693 PART 1.
